# SDR 08FDEA04119

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC01541
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OUTBD HINGE FWD HALF OUTBD FACE LOWER EDGE HAS WEAR MARKS IN 5 SPOTS JUST INBD OF THE NUTPLATES.  REMOVED HINGE FAIRING IAW SRM 51-31-01.  BLENDED WORN AREAS, FOUND TO REQUIRE REPAIR IAW SRM 51-44-07.  BLEND AREA IS 0.065.  FABRICATED REPLACEMENT CLIPS & SHIMS IAW SRM 57-20-00.  ALODINED, PRIMER & PAINTED REPAIR PARTS & BLENDED AREAS IAW SRM 51-21-10.  INSTALLED ANGLES IAW SRM 57-20-00.  RE-INSTALLED HINGE FAIRING IAW SRM.
